# SDR SIMA20130507003

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,937 hours, 19,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3650 THE CREW REPORTED THE CEILING EMERGENCY LIGHT JUST ABOVE EMERGENCY EXIT DID NOT ILLUMINATE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BATTERY AND CHARGER & REPLACED OVERHEAD LIGHT PART NUMBER 1317.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-17 MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
